Asymptotic distribution of the likelihood ratio test that a mixture of two binomials is a single binomial

Chernoff, Herman, Lander, Eric . Journal of Statistical Planning and Inference 1995. 43 :19-40

Locate this article in:

Bibtex

@article{CIS-127517,
  Author = {Chernoff, Herman and Lander, Eric},
  Title = {Asymptotic distribution of the likelihood ratio test that a mixture of two binomials is a single binomial},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {43},
  Year = {1995},
  Pages = {19--40},
  Keywords = {Extreme value, Kullback-Leibler information, Mixture of distributions}
}

Similar articles